Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2016 (2016), Article ID 3942416, 8 pages
http://dx.doi.org/10.1155/2016/3942416
Research Article

The Lattice Structure of L-Contact Relations

School of Mathematics, Shandong University of Technology, Zibo, Shandong 255049, China

Received 15 November 2015; Accepted 24 March 2016

Academic Editor: Rustom M. Mamlook

Copyright © 2016 Xueyou Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. A. Naimpally and B. D. Warrack, Proximity Spaces, Cambridge University Press, Cambridge, UK, 1970. View at MathSciNet
  2. T. de Laguna, “Point, line, and surface, as sets of solids,” The Journal of Philosophy, vol. 19, no. 17, pp. 449–461, 1922. View at Publisher · View at Google Scholar
  3. B. Bennett and I. Düntsch, “Algebras, axioms, and topology,” in Handbook of Spatial Logics, M. Aiello, J. van Benthem, and I. Pratt-Hartmann, Eds., pp. 99–159, Kluwer Academic, Dordrecht, Netherlands, 2007. View at Google Scholar
  4. G. Dimov and D. Vakarelov, “Contact algebras and region-based theory of space: a proximity approach-I,” Fundamenta Informaticae, vol. 74, no. 2-3, pp. 209–249, 2006. View at Google Scholar · View at MathSciNet · View at Scopus
  5. G. Dimov and D. Vakarelov, “Contact algebras and region-based theory of space: a proximity approach-II,” Fundamenta Informaticae, vol. 74, no. 2-3, pp. 251–282, 2006. View at Google Scholar · View at MathSciNet · View at Scopus
  6. I. Düntsch and M. Winter, “The lattice of contact relations on a Boolean algebra,” in Relations and Kleene Algebra in Computer Science, R. Berghammer, B. Möller, and G. Struth, Eds., vol. 4988 of Lecture Notes in Computer Science, pp. 99–109, 2008. View at Publisher · View at Google Scholar
  7. I. Düntsch and D. Vakarelov, “Region-based theory of discrete spaces: a proximity approach,” Annals of Mathematics and Artificial Intelligence, vol. 49, no. 1–4, pp. 5–14, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. I. Düntsch and M. Winter, “A representation theorem for Boolean contact algebras,” Theoretical Computer Science, vol. 347, no. 3, pp. 498–512, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. A. Goguen, “L-fuzzy sets,” Journal of Mathematical Analysis and Applications, vol. 18, pp. 145–174, 1967. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. Bělohlávek, Fuzzy Relational Systems: Foundations and Principles, Kluwer Academic, New York, NY, USA, 2002.
  12. M. Winter, “Time-dependent contact structures in Goguen Categories,” in Relational Methods in Computer Science, vol. 3929 of Lecture Notes in Computer Science, pp. 249–262, Springer, Berlin, Germany, 2006. View at Publisher · View at Google Scholar
  13. X. Y. Chen, “Contact relation and way-below relation in fuzzy setting,” Communications in Computer and Information Science, vol. 308, no. 2, pp. 379–386, 2012. View at Publisher · View at Google Scholar · View at Scopus
  14. X. Y. Chen, “Contact relation and continuous lattice in fuzzy setting,” International Journal of Advancements in Computing Technology, vol. 4, no. 17, pp. 599–606, 2012. View at Publisher · View at Google Scholar · View at Scopus
  15. X. Y. Chen, “Contact relation on de Morgan algebra,” Annals of Fuzzy Mathematics and Informatics, In press.
  16. B. Davey and H. Priestley, Introduction to Lattices and Order, Cambridge University Press, New York, NY, USA, 2nd edition, 2002.
  17. G. Gierz, K. H. Hofmann, K. Keimel, J. D. Lawson, M. Mislove, and D. S. Scott, A Compendium of Continuous Lattices, Springer, Berlin, Germany, 1980. View at MathSciNet
  18. X. Y. Chen and Q. G. Li, “Construction of rough approximations in fuzzy setting,” Fuzzy Sets and Systems, vol. 158, no. 23, pp. 2641–2653, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. U. Höhle and A. P. Šostak, “Axiomatic foundations of fixed-basis fuzzy topology,” in Mathematics of Fuzzy Sets: Logic, Topology and Measure Theory, U. Höhle and S. E. Rodabaugh, Eds., pp. 123–272, Kluwer Academic, New York, NY, USA, 1999. View at Google Scholar